MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK ® XS SYSTEM; PROTHROMBIN TIME MONITOR
Catalog Number 07797826160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation of questionable inr results for one patient tested with the coaguchek xs meter with serial number (b)(4) compared to an unknown laboratory method.The meter result was 5.1 inr.After a few minutes, the laboratory result was 3.9 inr.The therapeutic range is 2.0 to 3.0 inr and testing is performed weekly.
 
Additional Manufacturer Narrative
The test strips were requested for investigation and have not been received at this time.If the product is returned in the future, a follow-up report will be submitted.On a regular basis, coaguchek strips of lots currently valid in the market are tested as part of routine retention testing and results have passed the internal inspection.Per product labeling: "coaguchek method uses human recombinant thromboplastin.Therefore, the comparability to tests using other human recombinant thromboplastins is best, whereas higher deviations can occur with other thromboplastin types.However, those higher differences between thromboplastins of different (rabbit, bovine) origin are not an issue specific for coaguchek assays.Similar differences can be observed when a human recombinant thromboplastin-based laboratory method is compared with several other (rabbit, bovine) laboratory methods.".

Brand Name
COAGUCHEK ® XS SYSTEM
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
michael leslie
9115 hague road
na
indianapolis, IN 46250
3175214343
MDR Report Key13542767
Report Number1823260-2022-00395
Device Sequence Number14567083
Product Code GJS
UDI-Device Identifier04015630946471
UDI-Public04015630946471
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Catalogue Number07797826160
Device Lot Number54974311
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown